| Catalog Number |
CSR60-G1 |
| Medical Device Problem Code |
Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.D11: concomitant med products and therapy dates: handpiece device, (b)(3) 2023.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
Event or Problem Description
Report 1 of 2 for (b)(4).It was reported from canada that during an unspecified surgical procedure, it was discovered that the perforator drive device and handpiece device became very hot during the procedure of drilling holes in the cranium for a craniotomy.It was not reported if there were any delays to the surgical procedure.There was patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: device evaluation: the actual device was returned for evaluation.During repair, it was determined that the reported condition that the perforator drive device became very hot during the procedure was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation, it was determined that the device had missing components and damaged components.It was further determined that the device failed pretest for visual assessment.The assignable root cause was determined to be traced to maintenance.